Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    zweezy is offline New Member
    Join Date
    Apr 2003
    Location
    Dallas Texas
    Posts
    30

    Angry Hypoglycemia and HGH

    My cousin is six foot tall, 200 lbs, approx 13% bf. He has hit three cycles of juice before, and trains with a trainer who is a retired bodybuilder as of about 6 years ago. My cousin is wanting to take the next step and take some HGH for about 6 months. The thing is, he is hypoglycemic. I don't know all the details about that, but its related to Diabetes somehow (his father is diabetic also). He will not use insulin with the HGH, but should he be worried about using HGH if he is hypoglycemic? Thanks for your help.

  2. #2
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    BUMP, very good question. I believe he should stay away. That is a side effect of GH

  3. #3
    xtremesport14's Avatar
    xtremesport14 is offline Associate Member
    Join Date
    Jun 2003
    Location
    FLA
    Posts
    419
    I don't think that the GH alone affects a diabetic. If used with slin obviously it will. I check my BGL levels quite often and I did so after using just a GH shot without any slin and there was no change within an hour of the shot. But then again you never know with someone else.

  4. #4
    zweezy is offline New Member
    Join Date
    Apr 2003
    Location
    Dallas Texas
    Posts
    30
    thanks for your help. we asked our trainer and he said that it probably would not be a problem as long as there was no slin use. this makes me and my cousin more relaxed now. we're only doing a 2iu injection eod for about 7 months is that cool. thanks
    Z

  5. #5
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    I am sure it would effect his current condition. If he is a Type I insulin -dependent then he may need to adjust his current insluin use. If he is type II, noninsulin-dependent, he may need to adjust his oral meds. He should monitor his blood sugar levels very strictly his first month for sure - to include the initial 5-6 hours after a GH injection. My gut feeling is he may need to increase his meds. But I AM NOT HIS DOCTOR nor am I a doc by any means...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •